# SDR DHLA2008745683

- Difficulty date: November 11, 2008
- Submitted: November 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FRAME AT BS 1090 HAS DOUBLE DRILLED HOLES AT STR 8L, 11L, AND 14L.  ACCOMPLISHED NECESSARY FRAME REPAIRS BETWEEN STR 7L AND 9L, AND BETWEEN STR 10L AND 12L PER EO COO-2-53-385-08 DATED 10/27/2008.  REF FAA FORM 8110-3 DATED 11/6/2008 AND EVA B253-00163 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 2-23.
